Extreme Points of Certain Convex Polytopes.

D.Z. Djokovic

Monatshefte für Mathematik (1965)

  • Volume: 69, page 385-388
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Djokovic, D.Z.. "Extreme Points of Certain Convex Polytopes.." Monatshefte für Mathematik 69 (1965): 385-388. <http://eudml.org/doc/177303>.

author = {Djokovic, D.Z.},
journal = {Monatshefte für Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {385-388},
title = {Extreme Points of Certain Convex Polytopes.},
url = {http://eudml.org/doc/177303},
volume = {69},
year = {1965},

AU - Djokovic, D.Z.
TI - Extreme Points of Certain Convex Polytopes.
JO - Monatshefte für Mathematik
PY - 1965
VL - 69
SP - 385
EP - 388
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/177303
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.